Follow
Vladimir Bogachev
Vladimir Bogachev
Lomonosov Moscow State University and National Research University Higher School of Economics
Verified email at hse.ru
Title
Cited by
Cited by
Year
Measure theory
VI Bogachev, MAS Ruas
springer 1, 491, 2007
34442007
Gaussian measures
VI Bogachev
American Mathematical Soc., 1998
16181998
Fokker–Planck–Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Society, 2022
4022022
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
3122001
Differentiable measures and the Malliavin calculus
VI Bogachev
American Mathematical Soc., 2010
2762010
Gaussian measures, volume 62 of Mathematical Surveys and Monographs
VI Bogachev
American Mathematical Society, Providence, RI 348, 355, 1998
2701998
The Monge-Kantorovich problem: achievements, connections, and perspectives
VI Bogachev, AV Kolesnikov
Russian Mathematical Surveys 67 (5), 785, 2012
2232012
Weak convergence of measures
VI Bogachev
American Mathematical Society, 2018
1652018
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1591995
Triangular transformations of measures
VI Bogachev, AV Kolesnikov, KV Medvedev
Sbornik: Mathematics 196 (3), 309, 2005
1462005
Generalized Mehler semigroups and applications
VI Bogachev, M Röckner, B Schmuland
Probability theory and related fields 105, 193-225, 1996
1341996
Elliptic and parabolic equations for measures
VI Bogachev, NV Krylov, M Röckner
Russian Mathematical Surveys 64 (6), 973, 2009
1282009
Topological vector spaces and their applications
VI Bogachev, OG Smolyanov, VI Sobolev
Springer, 2017
1202017
Analytic properties of infinite-dimensional distributions
VI Bogachev, OG Smolyanov
Russian Mathematical Surveys 45 (3), 1, 1990
1151990
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
VI Bogachev, M Röckner
Teoriya Veroyatnostei i ee Primeneniya 45 (3), 417-436, 2000
1042000
Differentiable measures and the Malliavin calculus
VI Bogachev
Journal of Mathematical Sciences 87 (4), 3577-3731, 1997
1041997
On uniqueness of invariant measures for finite‐and infinite‐dimensional diffusions
S Albeverio, V Bogachev, M Röckner
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
951999
Real and functional analysis
VI Bogachev, OG Smolyanov
Springer International Publishing, 2020
852020
On parabolic equations for measures
VI Bogachev, G Da Prato, M Röckner
Communications in Partial Differential Equations 33 (3), 397-418, 2008
842008
Elliptic equations for measures on infinite dimensional spaces and applications
VI Bogachev, M Röckner
Probability theory and related fields 120, 445-496, 2001
822001
The system can't perform the operation now. Try again later.
Articles 1–20